# SDR SWAA2024031451293

- Difficulty date: February 11, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 58,345 hours, 35,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 767-787 Rbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BILGE AREA ANGLE LOCATED BTW BS 767 TO BS 787 AT RBL 21 AND WL 155.5 AT AFT CARGO COMPARTMENT 2024-121568<[01] REPLACED ANGLE LOCATED BTW BS 767 TO BS 787 AT RBL 21 AND WL 155.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081; SHEET 31; REV -.SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED ANGLE LOCATED BTW BS 767 TO BS 787 AT RBL 21 AND WL 155.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A0081; SHEET 31; REV -.SEE INDIVIDUAL SIGNOFF BELOW.
